Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have numbness and breathlessness. Had a broken back and blotches in knees. What should be done?

Hi my partner is 68 and has just experieced shortness of breath an numbness in both arms . He also has red blotches on his knees an other areas . He has had a broken back in the past an i also believe he has spinal stenosis that is getting progressively worse but it has not been diagnosed. He is continually finding it difficult to cope daily .
Asked On : Thu, 2 May 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
bruise usually due to blood clot, or accumulation of fluid.usually in my practice first take the x ray to the affected part to rule out the any cracks, or fracture then decide the plan of such cases i will given to the patient ARNICA 30 POTENYC FOUR TIME PER DAY usually give better result,but it is suggest for u to consult local doctor for better diagnosis of the case and the remedy
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor